MathSciNet Relay Station
MathSciNet bibliographic data
MR1185029 26B25 (28A78 49J52 49N99)
Alberti, G.; Ambrosio, L.; Cannarsa, P. On the singularities of convex functions. Manuscripta Math. 76 (1992), no. 3-4, 421–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement